Advanced

Recursive Formulas for the Evaluation of Certain Complex Integrals

Åström, Karl Johan LU (1970) In Quarterly of Applied Mathematics 28. p.283-288
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Quarterly of Applied Mathematics
volume
28
pages
283 - 288
publisher
American Mathematical Society
ISSN
0033-569X
language
English
LU publication?
yes
id
2b3614e8-57a8-4cd1-bdcb-f1502d4cf5ea (old id 8867155)
date added to LUP
2016-03-23 13:45:40
date last changed
2016-08-03 16:01:45
@misc{2b3614e8-57a8-4cd1-bdcb-f1502d4cf5ea,
  author       = {Åström, Karl Johan},
  issn         = {0033-569X},
  language     = {eng},
  pages        = {283--288},
  publisher    = {ARRAY(0x7f3ea40)},
  series       = {Quarterly of Applied Mathematics},
  title        = {Recursive Formulas for the Evaluation of Certain Complex Integrals},
  volume       = {28},
  year         = {1970},
}